# SDR IPXA2024073078959

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N382UP
- Make and model: Boeing 767-300
- Aircraft serial: 67971
- Aircraft time: 1,094 hours, 484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Component: Emergency Light
- Component part number: 233N3219300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH ON EMER LIGHTS DOES NOT WORK CORRECTLY. R/R EMERGENCY LIGHT PANEL PER B767 AMM 33-51-00
